ApoHealth Childrens Ibuprofen 6 Months -12 Years 200ml (Generic for Nurofen)

ApoHealth Childrens Ibuprofen 6 Months -12 Years 200ml (Generic for Nurofen)
ApoHealth Children’s Ibuprofen provides temporary relief from fever & other minor pains in children aged 6 months and over.
It is given to children between the age of 6 months to 12 years. Apohealth works in the same way as Nurofen for children (Age 1 to 5). It can be used for pain caused by earache, muscle sprains, headaches, teething, cold & flu symptoms and childhood vaccinations.
AUST R 231135
You can buy ApoHealth Childrens Ibuprofen 6 Months -12 Years 200ml (Generic for Nurofen) online in Australia from Pharmacy Online
- To open, push down and then turn the bottle cap anti-clockwise.
- Ensure that cap is locked after usage, by turning clockwise until lock engages with a click.
- If you know your child's weight, choose the dose for that weight rather than according to their age.
- Children weighing over 41 kg should be dosed at 5 - 10 mg/kg per dose up to a maximum single dose of 400 mg = 20 mL, with a maximum daily dose of 1200 mg = 60 mL in 24 hours.
- Give correct dose every 6-8 hours when necessary, with no more than 4 doses in 24 hours.
Dosage Guidelines – please talk to your doctor before administering this medication
- 6 months to 1 year:(8 - 10 kg): 3 - 4 mL
- 1 - 2 years (10 - 12 kg): 4 - 5 mL
- 2 - 3 years (12 - 14 kg): 5 - 6 mL
- 3 - 5 years (14 - 18 kg): 6 - 7 mL
- 5 - 7 years (18 - 22 kg): 7 - 9 mL
- 7 - 9 years (22 - 28 kg): 9 - 11 mL
- 9 - 10 years (28 - 32 kg): 11 - 12 mL
- 10 - 12 years (32 - 41 kg): 12 - 15 mL
Store below 25°C and out of direct sunlight.Â
Ibuprofen 100 mg/5 mL
Incorrect use could be harmful. Always read the label and follow the directions for use. Do not consume if you are allergic to any of the ingredients. Keep out of reach of children. If symptoms persist please consult your healthcare professional.
Seek medical advice before giving this product to children between 6months & 12months. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor.
Do not use if:Â
- you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.Â
- allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reactionÂ
- you are in the last 3 months of pregnancy
Unless a doctor has told you to, do not use:Â
- if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications.Â
- if your child is under 12 months of ageÂ
- for more than 3 days at a timeÂ
- if you or your child have asthmaÂ
- if you are trying to become pregnant or during the first 6 months of pregnancyÂ
- in children suffering from dehydration through diarrhoea and/or vomitingÂ
- if you are aged 65 years or over. Contains hydroxybenzoates, benzoates and sodium saccharin.
Contains maltitol up to 16.5g maximum recommended daily dose of 60ml. Products containing maltitol may have laxative effect or cause diarrhoea.